# SDR SWAA073452

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 3,348 hours, 1,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 8100022704
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 8 ABC AND ROW 12 ABC.  FOUND LOOSE CONNECTOR, SECURED CONNECTOR PER MM.
